# SDR DALA2023091807669

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 136,000 hours, 20,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 2L / AFT DOOR WILL NOT ARM. CORRECTIVE ACTION: EXERCISED 2L CABIN DOOR - CKS GOOD PER B767 AMM 52-11 (4468992)
